# SDR HEEA955082

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N617
- Make and model: Bolkms BO105S
- Aircraft serial: S578
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: 51565000R
- Condition: Failed
- Location: Dc Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR DOES NOT COME ON LINE. REPLACED R65 RESISTOR P/N 05-508624 ON CIRCUIT BOARD 51565-312R.  BENCH CHECK GOOD.
